Orlistat is a drug designed in order to treat obesity. It is known under the generic name of tetrahydrolipstatin. It has horrible side effects in relation to various gastrointestinal issues such as flatulence. They are the most often reported side effects of taking the drug according to the Australian based agency the Federal Drug Administration. Within the United States of America and Canada, also known as North America, tetrahydrolipstatin is available without a prescription, also known as an over the counter medication. Tetrahydrolipstatin has often come into short supply, which leads to increased demand and as a result of this the prices for the drug began to skyrocket to an immense degree throughout Australia and New Zealand.
The effectiveness of tetrahydrolipstatin has come into conflict with some people stating that it has done absolutely nothing for them while others report excellent weight loss results after using the medication. The positive effects have been said that there is up to a five per cent decrease in their body fat as well as increased muscle tone reported in some cases. However, tetrahydrolipstatin has also been associated with causing type two diabetes in some patients during one of the clinical trials that the participants had undergone. It is unknown whether the diabetes case was caused by the medication or not, but under federal law the manufacturers were required to list it as a side effect for the medication regardless of its actual medical validity. There has also been reports of patients taking the drug during a clinical trial developing cancer of the breast, which includes but is not limited to developing lumps under the breast and other such painful and unnecessary conditions. As such, one should be wary of the side effects of the medication that one takes and should not suggest the medications they take to their doctor, instead allowing the doctor to determine what medications they should take.
Orlistat in Australia
Australia is one of only a few countries which allow prescription medication to be advertised not only on the television set but also radio and newspaper or magazine advertisements. I believe that the general populace can agree with the statement that this is a harmful way of going about suggesting medication as it can lead to undesirable side effects within patients such as those taking tetrahydrolipstatin reporting breast cancer, type two diabetes, and multiple other gastrointestinal related side effects. Stop the madness now or, indeed, the populace will come to be feeling a state of regret about it at a later date.